Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Why do I feel withdraws even when I take my medication as prescribed?

,I've been on antidepressant for about 3 years now for major depression. I take a combination of medication prescribed by my psychiatric. What is wierd is that even tough I take my medication(on time,all dosages) I feel withdraws as if I forget to take a dose? I asked my psychiatric and she responded with "that's wierd". Not really the awnser I was looking for. I also have major anxiety especially relating to health concerns like taking antidepressant and overdosing or something negative like that. I haven't notice when it started happening...

I currently take laxapro, wellbutrin,vyvance,lamotogene

3 Responses
Avatar universal
How do you know what you're feeling is withdrawal?  You're on a lot of very heavy meds and what you're probably feeling is a lot of side effects.  You could be feeling some problems with overdosing on affecting your neurotransmitters, such as serotonin syndrome.  The problem is, you don't describe for us what it is you're feeling -- the symptoms.  Withdrawal symptoms can happen when you're taking your meds, because most of these drugs don't stay in the system all that long.  For some people, they start to get withdrawal before their next dose.  But when you're on 4 drugs, it's almost impossible to tell what's causing what.  Tell us exactly what you're feeling, maybe people who have been on the drugs you're taking will recognize something specific.
2 Comments
I know it feels like withdraws because I used to miss my dosage before du to money/no coverage issue's. It's the exact feeling. I feel everytime I move my head or body to quick it feel like I going to pass out.kind of like vertigo I would say. It's hard to describe exactly how it feels.
I know it feels like withdraws because I used to miss my dosage before du to money/no coverage issue's. It's that exact feeling.Everytime I move my head or body to quick it feel like I going to pass out.kind of like vertigo I would say. It's hard to describe exactly how it feels and it's not everyday that it happens, its totally random.
7052683 tn?1392942395
Hi,

I suggest you look up lamotogene and Vivance. Both of these drugs are very powerful and you cannot miss a dose or increase the amount without first talking to your doctor. I do not know if this has happened to you while taking these two...they are serious seizures meds, very potent.

Even when taken as prescribed your body can become accustomed to that amount and develop tolerance, making it possible you need to up your dose....Please  talk to your doctor, Although for him to say "hm that's weird" says to me he does not understand the drugs he has given you. I had this happen to me.  Doctors are easy to prescribe drugs they know nothing about--yes, it happens all the time.

EVEN WHEN TAKEN AS DIRECTED YOU WILL BECOME ADDICTED AFTER A TIME.  
1 Comments
I'm not sure these drugs are addictive technically speaking.  But all drugs that affect brain neurotransmitters can be very hard to stop taking.
1551327 tn?1514049467
Paxilled is right.  With you taking that many medications it would be hard to identify which med is causing the symptoms and there are other things that have to be asked in order to even start the investigation.  What symptom you did state was a feeling of vertigo.  Since you are on all your meds you can rule out withdraw.  So the next possible source would be side effects.  I did it see anything in your meds or response that would make me believe that to be the issue.  Moving on, the next thing I wondered was why you are not really on any meds that would be specific for major anxiety.  You are on basically 3 antidepressants and vyvance.  Were you ever on an anxiety medicine like xanax, valium, or klonopin?  Do you drink?
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.